MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 3.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 3.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6020-3535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an accolade stem that was mated with an lfit v40 cocr head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to stem-head disassociation.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, and the primary/revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Additionally, the patient wants to know if any of the implants are under recall; based on the device information it has been confirmed that this device is not under any recalls.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It is reported by counsel that claimant underwent right tha on (b)(6) 2014, and was implanted with a lfit cocr femoral head and accolade tmzf hip stem.He was revised on (b)(6) 2023, due to alleged femoral head dissociation.

Brand Name
ACCOLADE 132 SIZE 3.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key20741615
Report Number0002249697-2024-01602
Device Sequence Number8613489
Product Code JDI
UDI-Device Identifier04546540510624
UDI-Public04546540510624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number6020-3535
Device Lot Number39789105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale